# SDR DALA1020579856

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 75,909 hours, 76,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND LT AND RT AUX EMERGENCY EXIT LIGHTS INOP. MX REPLACED BATTERIES IN POWER SUPPLY B5-25 REF WDM 33-51-01. OPERATION OF LIGHTS NOW CHECK GOOD.
